# SDR HEEA0014793

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56375600010
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-4 INDICATOR FAILED, WILL NOT INDICATE.
